Journal of Symbolic Logic

The Strength of Admissibility Without Foundation

Gerhard Jager

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 3 (1984), 867-879.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741627

Mathematical Reviews number (MathSciNet)
MR758938

Zentralblatt MATH identifier
0585.03032

JSTOR
links.jstor.org

Citation

Jager, Gerhard. The Strength of Admissibility Without Foundation. J. Symbolic Logic 49 (1984), no. 3, 867--879. https://projecteuclid.org/euclid.jsl/1183741627


Export citation